|post workout fatigue
Mar 28, 2009
hello, i was diagnosed with hiv about a year ago with a cd4 cell count 111 and now it is up to 278. im currently on douvir and efavir. everytime i go to the gym the next day i feel very tired and this fatigue can last for days. im very aware of over training which is why i limit myself at the gym for 30 mins. im gaining alot of weight and there seems to be nothing i can do since when i try to exercise i get very tired. what can i do to make this fatigue go away? thankyou
Response from Dr. Frascino
Begin by optimizing your diet and making sure you are getting enough rest. (Efavirenz can cause sleep disturbances.) Try a mild daily exercise program. Begin with walking, cycling or swimming. Then add in minimal resistance weight training (low weight) every other day and advance your weights every few weeks. Your HIV specialist should also check your hemoglobin, testosterone and thyroid hormone levels.
Hope that helps.
Acute Seroconversion and Fatigue
Should I work?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Does Gonorrhea Do To Your Body?
- What Are The Different Types Of Herpes Zosters Or Shingles?
- Underlying Conditions That Cause Shingles
- Things That Look Like Genital Warts But Are Not
- How Long Does It Take To Get Syphilis Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.